| Model Number |
DVMB1D4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Heart Block (4444)
| Date of Event |
06/26/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient developed symptomatic heart block with asynchronous pacing with the implantable cardioverter defibrillator (icd).The icd was explanted and replaced.Additionally, it was noted that a venogram was performed on the left which revealed an occluded left subclavian.The right ventricular (rv) lead remains in use but the new system had to be placed on the other side.During the implant procedure, the left ventricular (lv) lead dislodged and the physician was not able to get it back into place so the lead was abandoned.The left bundle lead was placed but then dislodged upon splitting the sheath and was replaced with a right ventricular (rv) lead.No further patient complications have been reported as a result of this event.